# SDR GLBA20060958

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 23,106 hours, 28,327 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, N
- Precautionary procedure: A

## Discrepancy

AIR RETURN, ENROUTE, PILOTS REPORTED THAT THE NR 1 ENGINE FIRELOOP ANNUCIATOR  AND T-HANDLE FLICKERED.  AIRCRAFT RETURNED TO DEPARTURE AND A SUBSEQUENT FERRY FLIGHT WAS PERFORMED FOR REPAIRS. MAINTENANCE INSPECTED THE AFFECTED SYSTEM AND DISCOVERED A SHORTED WIRE ON THE LT FIRELOOP. UPON FURTHER INSPECTION, NO SHORT NOTED, REPOSITIONED FIRELOOP AND RE-SECURED LOOSE CONNECTOR IAW MM 20-13. OPERATIONAL CHECK OF SYS OK.
